# SDR SWAA2019021429615

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM #4 CRACKED NEAR UPPER HOLE IN FRAME RADIUS.  R&R #4 BEAM IAW CCO AND DWG.
